# SDR SCNA20210610064

- Difficulty date: June 4, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N838SY
- Make and model: Boeing 737-86N
- Aircraft serial: 32733
- Aircraft time: 58,390 hours, 20,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 400 S8r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AT OVERHEAD BIN SUPPORT BRACKET I/B FASTENER HOLE AT FRAME STA 400 STRINGER 8R. REPAIRED FRAME AT BS 400 STRINGER 8 R/H PER ATS ER 21-01952 REV IR AND SCA T/C ENG-53SCA-10749 REV 00.
